MathSciNet Relay Station
MathSciNet bibliographic data
MR1138953 58F15 (54H20 58F18)
Solodov, V. V. Topological problems in the theory of dynamical systems. (Russian) Uspekhi Mat. Nauk 46 (1991), no. 4(280), 93--114, 192; translation in Russian Math. Surveys 46 (1991), no. 4, 107–134
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement